# SDR SWAA2020090407297

- Difficulty date: August 5, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT FLIGHT DECK BS259.5 1' BELOW S-12L WL241.  MARKED / CRACK ON BS259.5 FRAME; 1' BELOW S-12L WL241 WAS REPAIRED IAW ATS ER 20-03076 REV IR DATED 24AUG20 AND EA-20-153-01536 REV IR.
